MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROFILE VORTEX BLUE 06/15 30MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROFILE VORTEX BLUE 06/15 30MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number VTB061530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a profile vortex blue 06/15 30 mm file broke during use.The broken part was not retrieved.No injury.
 
Additional Manufacturer Narrative
Customer returned 1 loose file in an autoclave bag, broken at 14mm from the handle.The file was checked under microscope and found no manufacturing marks or defects.See attached photo.No lot number provided.No unopened product was returned therefore no further testing can be performed.Engineering reviewed, looking at the file under magnification, nothing points to a void or inclusion.The cross section aligns with the expectations at 3 mm.The break does not appear to be related to a manufacturing defect.

Brand Name
PROFILE VORTEX BLUE 06/15 30MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21207871
Report Number2320721-2025-00042
Device Sequence Number20872238
Product Code EKS
UDI-Device IdentifierD716VTB0615301
UDI-PublicD716VTB0615301
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVTB061530
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/21/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown